MathSciNet Relay Station
MathSciNet bibliographic data
MR2858659 47G20 (26A33 31B10 35J05 35J25)
Karachik, V. V.; Turmetov, B. Kh.; Torebek, B. T. On some integrodifferential operators in the class of harmonic functions and their application. (Russian) Mat. Tr. 14 (2011), no. 1, 99--125; translation in Siberian Adv. Math. 22 (2011), no. 2, 115–134
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement